RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



TMF:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


TMF, 2014, Volume 181, Number 3, Pages 568–596 (Mi tmf8745)  

This article is cited in 6 scientific papers (total in 6 papers)

Star products on symplectic vector spaces: Convergence, representations, and extensions

M. A. Soloviev

Lebedev Physical Institute, RAS, Moscow, Russia

Abstract: We briefly survey the general scheme of deformation quantization on symplectic vector spaces and analyze its functional analytic aspects. We treat different star products in a unified way by systematically using an appropriate space of analytic test functions for which the series expansions of the star products in powers of the deformation parameter converge absolutely. The star products are extendable by continuity to larger functional classes. The uniqueness of the extension is guaranteed by suitable density theorems. We show that the maximal star product algebra with the absolute convergence property, consisting of entire functions of an order at most $2$ and minimal type, is nuclear. We obtain an integral representation for the star product corresponding to the Cahill–Glauber $s$-ordering, which connects the normal, symmetric, and antinormal orderings continuously as $s$ varies from $1$ to $-1$. We exactly characterize those extensions of the Wick and anti-Wick correspondences that are in line with the known extension of the Weyl correspondence to tempered distributions.

Keywords: deformation quantization, Weyl correspondence, Wick symbol, anti-Wick symbol, star-product algebra, noncommutative quantum field theory

DOI: https://doi.org/10.4213/tmf8745

Full text: PDF file (687 kB)
References: PDF file   HTML file

English version:
Theoretical and Mathematical Physics, 2014, 181:3, 1612–1637

Bibliographic databases:

Received: 23.06.2014

Citation: M. A. Soloviev, “Star products on symplectic vector spaces: Convergence, representations, and extensions”, TMF, 181:3 (2014), 568–596; Theoret. and Math. Phys., 181:3 (2014), 1612–1637

Citation in format AMSBIB
\Bibitem{Sol14}
\by M.~A.~Soloviev
\paper Star products on symplectic vector spaces: Convergence, representations, and extensions
\jour TMF
\yr 2014
\vol 181
\issue 3
\pages 568--596
\mathnet{http://mi.mathnet.ru/tmf8745}
\crossref{https://doi.org/10.4213/tmf8745}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=3344556}
\adsnasa{http://adsabs.harvard.edu/cgi-bin/bib_query?2014TMP...181.1612S}
\elib{https://elibrary.ru/item.asp?id=23421685}
\transl
\jour Theoret. and Math. Phys.
\yr 2014
\vol 181
\issue 3
\pages 1612--1637
\crossref{https://doi.org/10.1007/s11232-014-0239-x}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000347702500011}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84920595960}


Linking options:
  • http://mi.mathnet.ru/eng/tmf8745
  • https://doi.org/10.4213/tmf8745
  • http://mi.mathnet.ru/eng/tmf/v181/i3/p568

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. Adam, V. A. Andreev, A. Isar, V. I. Man'ko, M. A. Man'ko, “Star product, discrete Wigner functions, and spin-system tomograms”, Theoret. and Math. Phys., 186:3 (2016), 346–364  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    2. M. A. Soloviev, “Weyl correspondence for a charged particle in the field of a magnetic monopole”, Theoret. and Math. Phys., 187:2 (2016), 782–795  mathnet  crossref  crossref  mathscinet  adsnasa  isi  elib
    3. M. A. Soloviev, “Dirac's magnetic monopole and the Kontsevich star product”, J. Phys. A-Math. Theor., 51:9 (2018), 095205  crossref  mathscinet  zmath  isi  scopus
    4. M. A. Soloviev, “Spaces of Type $S$ as Topological Algebras under Twisted Convolution and Star Product”, Proc. Steklov Inst. Math., 306 (2019), 220–241  mathnet  crossref  crossref  isi  elib
    5. M. A. Soloviev, “Spaces of type $S$ and deformation quantization”, Theoret. and Math. Phys., 201:3 (2019), 1682–1700  mathnet  crossref  crossref  adsnasa  isi  elib
    6. M. A. Soloviev, “Characterization of the Moyal Multiplier Algebras for the Generalized Spaces of Type $S$”, Proc. Steklov Inst. Math., 309 (2020), 271–283  mathnet  crossref  crossref  isi
  • Теоретическая и математическая физика Theoretical and Mathematical Physics
    Number of views:
    This page:275
    Full text:89
    References:75
    First page:42

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020